# SDR UALA2012070303558

- Difficulty date: July 3, 2012
- Submitted: July 6, 2012
- Operation: Air carrier
- Aircraft: N477UA
- Make and model: Airbus A320-232
- Aircraft serial: 1514
- Aircraft time: 35,939 hours, 15,642 cycles
- Engine: Iae V2527A5
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Part number: MF20534
- Part serial: 389
- Condition: Broken
- Location: Rh Aft Crew
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT CREW O2 AFT MASK HAS CONTROL SLIDE BROKEN.  REMOVED AND REPLACED RT CREW AFT O2 MASK IAW MM ON TASK CARD 5121N0002.
